Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 24, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 5, 2011, 12:59 PM EDT for Martin County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2011, 12:59 PM EDT (16:59 UTC)
- Expired
- Apr 5, 2011, 1:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Martin County, FL
The radar
The Melbourne radar (KMLB), 118 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 7:04 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2028 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
808
WUUS52 KMLB 051659
SVRMLB
FLC085-051745-
/O.NEW.KMLB.SV.W.0024.110405T1659Z-110405T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1259 PM EDT TUE APR 5 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARTIN COUNTY IN FLORIDA
* UNTIL 145 PM EDT.
* AT 1255 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ROCKY POINT TO 7 MILES SOUTHWEST OF INDIANTOWN...OR ALONG A
LINE EXTENDING FROM STUART TO 7 MILES SOUTHEAST OF PORT MAYACA...
AND MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
TO...HOBE SOUND...JUPITER ISLAND AND JONATHAN DICKINSON STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2701 8064 2709 8066 2721 8027 2723 8023
2721 8020 2724 8018 2717 8015 2716 8019
2715 8015 2697 8007 2697 8014 2695 8015
2695 8056
TIME...MOT...LOC 1657Z 308DEG 29KT 2718 8015 2692 8050
$$
GUSEMAN2 follow-up statements
199
WWUS52 KMLB 051728
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
128 PM EDT TUE APR 5 2011
FLC085-051745-
/O.CON.KMLB.SV.W.0024.000000T0000Z-110405T1745Z/
MARTIN-
128 PM EDT TUE APR 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SOUTHEASTERN MARTIN COUNTY...
AT 122 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JONATHAN DICKINSON
STATE PARK...OR NEAR JUPITER...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EDT
TUESDAY AFTERNOON FOR EAST CENTRAL FLORIDA.
&&
LAT...LON 2704 8023 2709 8013 2697 8007 2697 8014
2695 8015 2695 8025
TIME...MOT...LOC 1728Z 259DEG 74KT 2701 8000
$$
KELLY215
WWUS52 KMLB 051741
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
141 PM EDT TUE APR 5 2011
FLC085-051749-
/O.EXP.KMLB.SV.W.0024.000000T0000Z-110405T1745Z/
MARTIN-
141 PM EDT TUE APR 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARTIN COUNTY
WILL EXPIRE AT 145 PM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING HAS EXITED THE WARNING
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2704 8023 2709 8013 2697 8007 2697 8014
2695 8015 2695 8025
TIME...MOT...LOC 1739Z 259DEG 74KT 2705 7975
$$
GUSEMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:24 AM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 5, 10:24 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1024 AM EDT TUE APR 5 2011
.DISCUSSION...
LINE OF CONVECTION CURRENTLY PUSHING FROM WEST TO EAST ACROSS EAST
CENTRAL FLORIDA AT AROUND 45 MPH. STORMS WILL CONTINUE PRODUCING
STRONG GUSTY WINDS AND SOME SMALL HAIL AS THEY MOVE THROUGH THIS
MORNING AND EARLY AFTERNOON. BRIEF HEAVY DOWNPOURS AND LIGHTNING WILL ALSO
OCCUR AT THE ONSET OF THE LINE APPROACHING ANY GIVEN LOCATION.
AREAS NORTH AND WEST OF ORLANDO WILL SEE SHOWERS THROUGH THE REST OF
THIS MORNING...WHILE AREAS SOUTH AND EAST WILL CONTINUE TO SEE
SHOWERS AND THUNDERSTORMS MOVE THROUGH UNTIL EARLY-MID AFTERNOON.
MAY SEE A FEW ISOLATED STORMS DEVELOP OVER SOUTHERN
OKEECHOBEE...SOUTHERN BREVARD AND THE TREASURE COAST AS BETTER
INSTABILITY WILL BE REALIZED. TEMPERATURES NEAR 80 AND DEWPOINTS
IN THE LOW 70S WILL INTERACT WITH COLD POOL AHEAD OF THE FRONT TO
ALLOW FOR SOME STRONG TO SEVERE STORMS LATE THIS MORNING AND EARLY
THIS AFTERNOON. HOWEVER...STORMS WILL NOT BE LONG LIVED OR EXHIBIT
MUCH IN THE WAY OF ANY ROTATION DUE TO LACK OF APPRECIABLE DEEP
LAYER SHEAR.
LAKE WIND ADVISORY UNTIL EARLY THIS EVENING AS PRESSURE GRADIENT
INCREASES ALONG AND IN WAKE OF COLD FRONT. WINDS OF 15 TO 20 MPH
WILL OCCUR WITH GUSTS OF 25 TO 30 MPH AS THEY VEER AROUND TO THE
NORTHWEST.
&&
.AVIATION...
VFR TO MVFR TO PREVAIL FOR MUCH OF THE PERIOD. EXCEPTION WILL BE
IFR TO MVFR AS LINE OF CONVECTION APPROACHES AND IN TRAILING
STRATIFORM REGION BEHIND THE LINE. DAB...LEE...SFB...MCO AND ISM
WILL SEE IMPROVING CONDITIONS LATER THIS MORNING AND INTO THE
AFTERNOON. MLB AND VRB WILL DETERIORATE TO MVFR OR IFR LATER THIS
MORNING AND EARLY THIS AFTERNOON AS STORMS APPROACH.
&&
.MARINE...
STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE THROUGH EAST
CENTRAL FLORIDA. THESE STORMS WILL PRODUCE HEAVY
DOWNPOURS...STRONG GUSTY WINDS AND POSSIBLY A WATERSPOUT OR TWO.
PRESSURE GRADIENT WILL CONTINUE INCREASING AS COLD FRONT
APPROACHES EAST CENTRAL FLORIDA. WINDS WILL VEER TO NORTHWESTERLY
AND RANGE FROM 20 TO 25 KNOTS WITH SEAS OF 3 TO 5 FEET NEARSHORE
AND 6 TO 7 FEET OFFSHORE. SMALL CRAFT ADVISORY FOR WINDS IN
EFFECT UNTIL EARLY EVENING NEARSHORE AND SMALL CRAFT ADVISORY
THROUGH LATE TONIGHT FOR OFFSHORE WATERS.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
SEVERE THUNDERSTORM WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR
INDIAN RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-ST. LUCIE.
AM...SEVERE THUNDERSTORM WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM EDT THIS EVENING FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
GUSEMANHazardous weather outlook, Apr 5, 5:06 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 506 AM EDT TUE APR 5 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-052100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 506 AM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A BAND OF LIGHTNING STORMS CONTAINING LOCALLY STRONG WIND GUSTS WILL APPROACH EAST CENTRAL FLORIDA THIS MORNING AND MOVE RAPIDLY ACROSS THE REGION BY EARLY AFTERNOON. THERE IS A CHANCE THAT A FEW STORMS MAY BECOME SEVERE...PRODUCING LOCALLY DAMAGING WIND GUSTS ALONG WITH A POSSIBLE TORNADO. THE PRIMARY WEATHER HAZARDS IN THE STRONGEST STORMS WILL BE DAMAGING WIND GUSTS OF 50 TO 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAIN. A FEW STORMS MAY ACQUIRE ROTATION AND PRODUCE BRIEF TORNADOES. ...FLOOD IMPACT... VERY HEAVY RAINFALL WILL BE POSSIBLE WITHIN STRONGER STORMS. RAINFALL AMOUNTS OF ONE TO TWO INCHES MAY OCCUR WITHIN AN HOUR WHERE THE STRONG AND PERSISTENT STORMS MOVE ACROSS AN AREA. NUISANCE FLOODING WILL BE POSSIBLE IN LOW SPOTS AND ROADWAYS. ...HIGH WIND IMPACT... A LAKE WIND ADVISORY IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA FROM DAYBREAK THROUGH LATE THIS AFTERNOON. WINDS OF 15 TO 25 MPH WITH SOME HIGHER GUSTS WILL BE CAPABLE OF TOSSING SMALL AND LOOSE ITEMS...MAKING THEM AIRBORNE. THE STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALL CRAFT. ...MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS CAPABLE OF PRODUCING GUSTS TO 35 KNOTS OR GREATER WILL BE POSSIBLE TUESDAY MORNING ESPECIALLY FROM CAPE CANAVERAL NORTHWARD AND ESPECIALLY OVER THE GULF STREAM. THERE IS A HIGH LIKELIHOOD OF STRONG STORMS MOVING OFFSHORE FROM THE MAINLAND FROM CENTRAL BREVARD COUNTY NORTHWARD WITH LESSER COVERAGE EXPECTED ROUGHLY SOUTH OF SEBASTIAN INLET. ...WATERSPOUT IMPACT... WATERSPOUTS MAY OCCUR IN ISOLATED STRONG TO POSSIBLY SEVERE STORMS MOVING ACROSS THE MARINE AREAS OF EAST CENTRAL FLORIDA FROM MORNING INTO EARLY AFTERNOON. ...WIND AND SEA IMPACT... SOUTHWEST WINDS AT 20 TO 25 KNOTS AND GUSTY WILL OCCUR TODAY AHEAD OF AN APPROACHING COLD FRONT. WINDS BECOMING WEST TO NORTHWEST WILL ALSO GENERATE HAZARDOUS SHORT PERIOD WAVES OVER ALL OF THE ATLANTIC WATERS THROUGH THE LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DRYER CONDITIONS WILL DEVELOP OVER THE INTERIOR BEGINNING WEDNESDAY...HOWEVER CRITICAL FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PENDERGRAST
In the hours before
Local storm report, Apr 5, 11:08 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1108 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND GST 4 NW HAULOVER CANAL 28.77N 80.80W
04/05/2011 M53 MPH BREVARD FL OTHER FEDERAL
KSC 54 FT WIND TOWER MEASURED WIND GUST OF 46 KT/53 MPH.
&&
ARBLocal storm report, Apr 5, 11:09 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1109 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND GST 3 S INDIALANTIC 28.05N 80.56W
04/05/2011 M41 MPH BREVARD FL MESONET
WEATHER STATION REPORTED WIND GUST OF 36 KT/41 MPH.
&&
ARBLocal storm report, Apr 5, 11:13 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1113 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM TSTM WND GST 5 WNW INDIALANTIC 28.11N 80.64W
04/05/2011 M56 MPH BREVARD FL ASOS
KMLB AT MELBOURNE INTERNATIONAL AIRPORT MEASURED A WIND
GUST OF 49 KT/56 MPH.
&&
ARBLocal storm report, Apr 5, 11:28 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1128 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 6 NNW INDIALANTIC 28.16N 80.61W
04/05/2011 BREVARD FL PUBLIC
PUBLIC REPORTED TREES DOWN ON ROAD AT 11310 BLOCK OF
SOUTH TROPICAL TRAIL. REPORT RELAYED FROM LOCAL LAW
ENFORCEMENT.
&&
ARBLocal storm report, Apr 5, 11:48 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1148 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TSTM WND GST 3 ESE GIFFORD 27.66N 80.36W
04/05/2011 M47 MPH INDIAN RIVER FL MESONET
WEATHER STATION REPORTED WIND GUST OF 41 KT/47 MPH.
&&
ARBLocal storm report, Apr 5, 11:59 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1159 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM MARINE TSTM WIND 27 ENE PORT CANAVERAL 28.52N 80.17W
04/05/2011 M40 MPH AMZ572 FL BUOY
BUOY STATION NUMBER 41009 REPORTED WIND GUST OF 35 KT/40
MPH.
&&
ARBThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:10 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 10 hr |
| Apr 5, 7:20 AM EDT | Special Weather Statement | MLB | Lake, Volusia | 55 min |
| Apr 5, 7:45 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 60 min |
| Apr 5, 7:48 AM EDT | Special Marine Warning | MLB | 117 min | |
| Apr 5, 8:15 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola, Seminole | 60 min |
| Apr 5, 8:45 AM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Apr 5, 8:52 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 38 min |
| Apr 5, 9:11 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Lake, Orange, Osceola, Seminole, Volusia | 64 min |
| Apr 5, 9:19 AM EDT | Special Marine Warning | MLB | 116 min | |
| Apr 5, 10:14 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 61 min |
| Apr 5, 10:50 AM EDT | Special Marine Warning | MLB | 115 min | |
| Apr 5, 10:58 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Saint Lucie | 62 min |
| Apr 5, 11:59 AM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee, Saint Lucie | 61 min |
| Apr 5, 12:38 PM EDT | Special Marine Warning | MLB | 112 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.